Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Alucard

Dans Moisterizer

Recommended Posts

I have only been on the regimen for two days, but the moisterizer is burning my face.

Even 4 hours after i apply it my face is stille burning. What should i do? Is this normal? has anyone else tried this?

Share this post


Link to post
Share on other sites

I had a lot less stinging and redness once I switched from Proactiv products to Dan's products. And the redness is decreasing a little bit each day.

I have only been on the regimen for two days, but the moisterizer is burning my face.

Even 4 hours after i apply it my face is stille burning. What should i do? Is this normal? has anyone else tried this?

Share this post


Link to post
Share on other sites

This is not the same burning you get when you apply bp. This is a different kind of burning and I know exactly what hes referring to. I had the same thing happen with Dans moisturizer. I used it a few times and then I stopped using it. Moisturizers all make my face burn if I apply it after bp. I do not moisturize anymore

Share this post


Link to post
Share on other sites

yeah i believe the moisturizer is useless. at least it still needs a lot of work and should put on hold. i got the same redness and irritation. i use one of dan's recommended moisturizers-- johnson & johnson purpose moisturizer. it helps a lot. plus it has SP15. try it.

Share this post


Link to post
Share on other sites

ok i take that back. i'm on my third week. i gave dan's moisturizer another try and the burning was not that bad as before. so now i'm using it. my face is constantly flaking though, i keep picking on it. i don't know if i should use a stronger moisturizer or keep adding moisturizer throughout the day. i havent tried the jojoba oil though. would that work?

Share this post


Link to post
Share on other sites

my redness lasted for 2 or 3 days of embarassement before subsiding and it doesnt sting anymore

Share this post


Link to post
Share on other sites
This is not the same burning you get when you apply bp. This is a different kind of burning and I know exactly what hes referring to. I had the same thing happen with Dans moisturizer. I used it a few times and then I stopped using it. Moisturizers all make my face burn if I apply it after bp. I do not moisturize anymore

I agree, whenever I apply bp I can't apply a moisturizer directly on top. You could try just using the bp at night and then washing and moisturizing in the morning, say with dan's new aha?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×